# SDR AALA952163

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3420
- Condition: Gouged
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FUSELAGE SKIN HAS GOUGE BLENDED BEYOND SRM LIMITS AT STATION 580, STRINGER 26R.  PER MRG 757-680.  (M)
